# SDR IPXA2016070205319

- Difficulty date: June 14, 2016
- Submitted: July 5, 2016
- Operation: General aviation
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: NLC6741501
- Part serial: 48774
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LIGHTNING STRIKE DAMAGE ON LT OTBD ELEVATOR TIP REQUIRES PERM REPAIR.  REPAIRED NOTED LIGHTNING STRIKE DAMAGE IAW EA 011-5520-01-A6330, REV IR AND EO MD11-5520-61152-A.
